# SDR SWIA202052590

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-TO-BODY "ATTACH LINK" LOWER SPHERICAL BEAR "CRACKED".  C-CHECK RO 9/20/2020.  SERVICE BULLETIN, WINGS, CENTER WING PRIMARY STRUCTURE, DETAILED INSPECTION AND REPLACEMENT OF THE LEFT AND RIGHT REAR-SPAR LINK-ASSEMBLIES, PARTS A, B, & C, INCORPORATED.
